# SDR AALA201810296007

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,541 hours, 22,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57102
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER LIP OF THE RIGHT FLOORBEAM BS 992.8, RBL 32 - 48,  REPLACED THE FLOORBEAM ANGLE IAW 51-00-05.
